# SDR DALA13030143218

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY FR58 - 59 S42L CORRODED.  CLEANED AREA IAW AMM 12-21-12. NO LIMITS ON CORROSION ESTABLISHED IAW SRM 53-41-13, FIG 101.  REMOVED DAMAGED STRINGER IAW SRM 53-00-13, FIG 201, SHT. 2.  REPAIRED STRINGER IAW SRM 53-00-13, FIG 201.  PERMANENT IAW PS900-5-1 NR 4. FIRST INSPECTION AFTER REPAIR REQUIRED AT 60000FC IAW SRI 53-00-13 PAGE 210.
